# SDR ASAA2018110527039

- Difficulty date: November 5, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A752052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT Z CHANNEL FROM STA 727A TO 767 HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. REMOVED AND REPLACED RT Z CHANNEL FROM STA 727 TO 767 IAW SRM 53 00 53 2R 6 W 0.5 O .040 R .020 L 1.2 D .020.
